Citation:
E. M. Vechtomov, A. V. Mikhalev, V. V. Sidorov, “Semirings of continuous functions”, Fundam. Prikl. Mat., 21:2 (2016), 53–131; J. Math. Sci., 237:2 (2019), 191–244
Pronay Biswas, Sagarmoy Bag, Sujit Kumar Sardar, “z-congruences and topologies on $C^+(X)$”, Positivity, 28:3 (2024)
Amartya Goswami, “On
z
-ideals and
z
-closure operations of semirings, I”, Quaestiones Mathematicae, 2024, 1
Soumi Basu, Sarbani Mukherjee (Goswami), Sujit Kumar Sardar, “The structure space of C-(X) via that of Γ-semirings”, Asian-European J. Math., 16:08 (2023)
A. Yu. Groznova, “On extension of functions from countable subspaces”, Funct. Anal. Appl., 56:4 (2022), 264–268